# SDR ASAA2015042211466

- Difficulty date: April 22, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 4,172 hours, 1,386 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC13625
- Condition: Failed
- Location: Apu
- Part time: 5,516 hours, 11,059 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACARS MESSAGE, FLT 745 INDICATE COLD SOAK START FAIL FL 360, 310 MEL FAULT.  ACFT GROUNDED.  FOUND FAULT 49-31171, FUEL CONTROL UNIT FLOW DISAGREES WITH COMMAND. REPLACED FCU WITH NEW.  ALL OPS & BITE CHECKS GOOD, IAW AMM 49-31-11.  CSS ATTEMPT AT FL360, FAULT LIGHT ILLUMINATED SECOND CSS ATTEMPT AT FL 330 APU STARTED, BLUE APU GEN OFF LIGHT ILLUMINATED GOOD-NORMAL FREQS AND VOLTS.  ACCOMPLISHED BITE CHECK ON APU, GROUND, OPS CHECK OF APU NORMAL. REMAINS ON 49-99A.
